Підписатись
Renat Zhdanov
Renat Zhdanov
Principal Research Scientist at CyberOptics
Підтверджена електронна адреса в cyberoptics.com - Домашня сторінка
Назва
Посилання
Посилання
Рік
Conditional Lie-Backlund symmetry and reduction of evolution equations
RZ Zhdanov
Journal of Physics A: Mathematical and General 28 (13), 3841, 1995
2471995
The structure of Lie algebras and the classification problem for partial differential equations
P Basarab-Horwath, V Lahno, R Zhdanov
Acta Applicandae Mathematica 69, 43-94, 2001
1912001
Symmetries and exact solutions of the time fractional Harry-Dym equation with Riemann–Liouville derivative
Q Huang, R Zhdanov
Physica A: Statistical Mechanics and its Applications 409, 110-118, 2014
1442014
Group classification of heat conductivity equations with a nonlinear source
RZ Zhdanov, VI Lahno
Journal of Physics A: Mathematical and General 32 (42), 7405, 1999
1421999
A precise definition of reduction of partial differential equations
RZ Zhdanov, IM Tsyfra, RO Popovych
Journal of mathematical analysis and applications 238 (1), 101-123, 1999
1141999
Separation of variables in the nonlinear wave equation
RZ Zhdanov
Journal of Physics A: Mathematical and General 27 (9), L291, 1994
1141994
Symmetry and exact solutions of nonlinear spinor equations
WI Fushchich, RZ Zhdanov
Physics Reports 172 (4), 123-174, 1989
991989
Conditional symmetry of a porous medium equation
RZ Zhdanov, VI Lahno
Physica D: Nonlinear Phenomena 122 (1-4), 178-186, 1998
871998
Symmetries and exact solutions of nonlinear Dirac equations
W Fushchych, R Zhdanov
Mathematical Ukraina Publ., 1997
781997
Group classification and exact solutions of nonlinear wave equations
V Lahno, R Zhdanov, O Magda
Acta Applicandae Mathematica 91, 253-313, 2006
752006
Symmetry classification of KdV-type nonlinear evolution equations
F Güngör, VI Lahno, RZ Zhdanov
Journal of Mathematical Physics 45 (6), 2280-2313, 2004
742004
Antireduction and exact solutions of nonlinear heat equations
W Fushchych, R Zhdanov
Journal of Nonlinear Mathematical Physics 1 (1), 60-64, 1994
631994
Initial-value problems for evolutionary partial differential equations and higher-order conditional symmetries
P Basarab-Horwath, RZ Zhdanov
Journal of Mathematical Physics 42 (1), 376-389, 2001
592001
Conditional symmetry and reduction of partial differential equations
VL Fushchich, RZ Zhdanov
Ukrainian Mathematical Journal 44 (7), 875-886, 1992
541992
Group classification of nonlinear wave equations
V Lahno, R Zhdanov
Journal of mathematical physics 46 (5), 2005
462005
AN-type Dunkl operators and new spin Calogero–Sutherland models
F Finkel, D Gómez-Ullate, A González-López, MA Rodriguez, R Zhdanov
Communications in Mathematical Physics 221, 477-497, 2001
452001
Separation of variables in (1+ 2)-dimensional Schrödinger equations
RZ Zhdanov
Journal of Mathematical Physics 38 (2), 1197-1217, 1997
451997
New spin Calogero–Sutherland models related to BN-type Dunkl operators
F Finkel, D Gómez-Ullate, A González-López, MA Rodrıguez, R Zhdanov
Nuclear Physics B 613 (3), 472-496, 2001
422001
Non-classical reductions of initial-value problems for a class of nonlinear evolution equations
RZ Zhdanov, AY Andreitsev
Journal of Physics A: Mathematical and General 33 (32), 5763, 2000
412000
Higher conditional symmetry and reduction of initial value problems
RZ Zhdanov
Nonlinear Dynamics 28, 17-27, 2002
372002
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20